CAP Schedule 2017
Share |

Wednesday, November 1, 2017


 
 

Please click on topics below for details


7:00 – 8:00 AM

Registration, Breakfast, Networking

Introduction of speakers, presentation of agenda


 

8:00 -- 8:15 AM

Morning announcements

8:00 – 9:45 AM

General Session: Mastermind Session: Understanding the 5 Most Important Facets of Your Business


Daniel Finley, Advisor Solutions

1.5 CFP , IL, IN & WI Insurance and CIMA CE Applied for



 

9:45 - 10:15 AM

30 Minute Networking Break


 

10:15 AM - 11:45 AM

Track One: Planning for a More Expensive Retirement 

Dr. Wade Pfau, American College

1 CFP, IL, IN & WI Insurance and CIMA CE Applied for


 

Track Two: Real Assets

Michael Underhill

1 CFP, IL, IN & WI Insurance and CIMA CE Applied for

 


 


Track Three:  Advising Clients Through the Toughest Times of Life

Amy Florian, Corgenius

 

1 CFP, IL, IN & WI Insurance and CIMA CE Applied for


11:45 AM - 12 Noon

15 Minute Break


 

12:00 - 1:30 PM

Lunch General Session: Estate & Wealth Planning Update

Robert Keebler, CPA, MST, AEP (Distinguished)
Keebler & Associates, LLP

1.5 CFP, IL, IN & WI Insurance and CIMA CE Applied for


1:30 - 1:45 PM
 

15 Minute Break


 

1:45 - 3:00 PM

Track One: Retirement Income Showdown: Risk Pooling vs. Risk Premium

Dr. Wade Pfau, American College

1.5 CFP, IL, IN & WI Insurance and CIMA CE Applied for


 

 

Track Two: Referability

 John Anderson, SEI

1.5 CFP, IL, IN & WI Insurance and CIMA CE Applied for


                       
 

Track Three: Strategies to Maximize the Value of Roth Conversions

 

Michael Kitces, Pinnacle Advisory Group Inc.    

1.5 CFP, IL, IN & WI Insurance and CIMA CE Applied for



3:00 - 3:30 PM

15 Minute Break


3:30 - 4:30 PM

Track One:  Best Tax Planning Ideas for 2017

Brian Whitlock, CPA, JD, LLM (Tax), Adjunct Professor
University of Illinois at Urbana-Champaign

 

1 CFP, IL, IN & WI Insurance and CIMA CE Applied for


 



Track Two: Student Loan Management

Adam Minsky, Law Office of Adam S. Minsky

1 CFP, IL, IN & WI Insurance and CIMA CE Applied for


 


Track Three: Generating Tax Alpha with Effective Asset Allocation

Michael Kitces, Pinnacle Advisory Group Inc.

1 CFP, IL, IN & WI Insurance and CIMA CE Applied for


 

 
4:30 - 4:45 PM

15 Minute Break

 


 

4:45 - 5:45 PM

General Session: Safe Withdrawal Rates: Mechanics, Uses and Caveats            

Michael Kitces, Pinnacle Advisory Group Inc.

1 CFP, IL, IN & WI Insurance and CIMA CE Applied for


 

 5:45 - 6:45 PM

Cocktail Hour with Sponsors



 

 

 

 

Thursday, November 2, 2017


7:00 – 8:00 AM

Registration, Breakfast, Networking


8:00 - 8:15 AM

Morning Announcements

8:15 – 9:45 AM

General Session: Staying the Course - Why Investors Struggle to Stick to their Pans, and What You can do about it

Ryan Murphy, Ph.D., Morningstar

1.5 CFP, IL, IN & WI Insurance and CIMA CE Applied for     


 9:45 - 10:15 AM

30 Minute Networking Break

10:15 AM - 11:45 AM
 

Track One: How to Prepare for an RIA Regulatory Audit

GJ King

1 CFP, IL, IN & WI Insurance and CIMA CE Applied for



 

Track Two: Disruptive Change Areas of Opportunity in 2017 and Beyond  

Jim Callinan, Osterweis Capital Management

1 CFP, IL, IN & WI Insurance and CIMA CE Applied for

 


Track Three: Working Collaboratively with Attorneys and CPAs

Michael Stuart,

 

1 CFP, IL, IN & WI Insurance and CIMA CE Applied for


 

11:45 AM - 12:00 PM

15 Minute Break


  

12:00 - 1:30 PM

Lunch/General Session: Economic Update

Jack Ablin, BMO

1.5 CFP, IL, IN & WI Insurance and CIMA CE Applied for


1:30 - 1:45 PM

15 Minute Break


 

1:45 - 3:00 PM

Track One: Client Discovery: Enhancing the Interview Process

John Nersesian, Nuveen

1.5 CFP, IL, IN & WI Insurance and CIMA CE Applied for


 

Track Two: Splitting After 50:  The Causes and Effects of the Gray Divorce Trend

Carol Lee Roberts


1.5 CFP, IL, IN & WI Insurance and CIMA CE Applied for


 

Track Three: Popularity: A Bridge Between Classical and Behavioral Finance

Ray Sin, Morningstar

1.5 CFP, IL, IN & WI Insurance and CIMA CE Applied for


3:00 - 3:15 PM

15 Minute Break


3:15 - 4:15 PM

General Session: The Value of Professional Advice

John Nersesian, Nuveen

1.5 CFP, IL, IN & WI Insurance and CIMA CE Applied for


 4:15 - 4:30 PM

Conference Wrap-Up
Take Aways and Action Plans to Take Home
Conference Survey
New Year's Conference
Next Year's Conference Special Sign-Up

 

   

 

 

more Latest News
more Calendar

9/27/2017
North Shore Council "Death & Taxes: Improving the Unavoidable"

Featured Members

Online Surveys
Association Management Software Powered by YourMembership  ::  Legal